# SDR DXTA2014040705719

- Difficulty date: April 6, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 6,188 hours, 4,081 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION.  ABOUT TWO MINUTES LATER,  RECEIVED AN AMBER WOW INCOMPARABLE CAS MESSAGE.  BEFORE LANDING THE CAS MESSAGE CLEARED.  DID NOT TRY TO RETRACT GEAR AT THAT TIME.  GEAR REMAINED DOWN WITH THREE GREEN LIGHTS AT ALL TIMES.  TROUBLESHOT, GEAR HANDLE WOULD NOT TRANSITION WITH WEIGHT OFF WHEELS.  FOUND MISALIGNED NOSE SQUAT SWITCH CAM NOT MAKING CONTACT.  ADJUSTED CAM & OPS CHECKED GOOD IAW MM 32-00-00.
